# SDR QXEA200603178

- Difficulty date: December 15, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 18,924 hours, 27,371 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 51608003
- Part serial: 98014
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 8,840 hours, 13,222 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MFR FLIGHT NR 2226, ON TAXI CABIN PRESSURIZATION SPIKED FULL UP 2500+ THEN 1000 DOWN (AUTO PRESSURIZATION INOP).  MAINTENANCE REPLACED CONTROLLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
